File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: H∞ model reduction for polytopic systems with time-varying delay

TitleH∞ model reduction for polytopic systems with time-varying delay
Authors
KeywordsH∞ Norm
Model Reduction
Polytopic System
Time-Varying Delay
Issue Date2006
PublisherProfessional Engineering Publishing Ltd. The Journal's web site is located at http://journals.pepublishing.com/link.asp?id=119778
Citation
Proceedings Of The Institution Of Mechanical Engineers. Part I: Journal Of Systems And Control Engineering, 2006, v. 220 n. 7, p. 627-639 How to Cite?
AbstractThis paper addresses the H∞ model reduction problem for a polytopic system with time-varying delay. The delay-dependent sufficient conditions are presented to construct the reduced-order models such that the H∞ norm of the error system between the full-order model and the reduced-order one is less than a prescribed scalar. By employing a sequential convex optimization approach, two examples are employed to demonstrate the effectiveness of the proposed method. © IMechE 2006.
Persistent Identifierhttp://hdl.handle.net/10722/157007
ISSN
2015 Impact Factor: 0.889
2015 SCImago Journal Rankings: 0.434
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorWang, Qen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, SYen_US
dc.contributor.authorZhou, SSen_US
dc.date.accessioned2012-08-08T08:44:55Z-
dc.date.available2012-08-08T08:44:55Z-
dc.date.issued2006en_US
dc.identifier.citationProceedings Of The Institution Of Mechanical Engineers. Part I: Journal Of Systems And Control Engineering, 2006, v. 220 n. 7, p. 627-639en_US
dc.identifier.issn0959-6518en_US
dc.identifier.urihttp://hdl.handle.net/10722/157007-
dc.description.abstractThis paper addresses the H∞ model reduction problem for a polytopic system with time-varying delay. The delay-dependent sufficient conditions are presented to construct the reduced-order models such that the H∞ norm of the error system between the full-order model and the reduced-order one is less than a prescribed scalar. By employing a sequential convex optimization approach, two examples are employed to demonstrate the effectiveness of the proposed method. © IMechE 2006.en_US
dc.languageengen_US
dc.publisherProfessional Engineering Publishing Ltd. The Journal's web site is located at http://journals.pepublishing.com/link.asp?id=119778en_US
dc.relation.ispartofProceedings of the Institution of Mechanical Engineers. Part I: Journal of Systems and Control Engineeringen_US
dc.subjectH∞ Normen_US
dc.subjectModel Reductionen_US
dc.subjectPolytopic Systemen_US
dc.subjectTime-Varying Delayen_US
dc.titleH∞ model reduction for polytopic systems with time-varying delayen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1243/09596518JSCE148en_US
dc.identifier.scopuseid_2-s2.0-66549129878en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-66549129878&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume220en_US
dc.identifier.issue7en_US
dc.identifier.spage627en_US
dc.identifier.epage639en_US
dc.identifier.isiWOS:000242642100010-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridWang, Q=23471051300en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, SY=7404438591en_US
dc.identifier.scopusauthoridZhou, SS=7404166480en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats